# SDR SIMA962791

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Engine: Pwa PW127
- System (JASC): 7530 · Compressor Bleed Control
- Part: Switching Valve
- Part number: 310848501
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4323 - DURING TAXI, CABIN BECAME HAZY AND HAD AN ODOR OF SMOKE.  NO EMERGENCY DECLARED AND PASSENGERS DEPLANED NORMALLY AT THE GATE AREA.  REPLACED NR 1 ENGINE P2.5 P3 SWITCHING VALVE.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
